Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 8, Number 4 (2008), 2355-2389.
Poincaré duality complexes in dimension four
Generalising Hendriks’ fundamental triples of –complexes, we introduce fundamental triples for –complexes and show that two –complexes are orientedly homotopy equivalent if and only if their fundamental triples are isomorphic. As applications we establish a conjecture of Turaev and obtain a criterion for the existence of degree maps between –dimensional manifolds. Another main result describes chain complexes with additional algebraic structure which classify homotopy types of –complexes. Up to –torsion, homotopy types of –complexes are classified by homotopy types of chain complexes with a homotopy commutative diagonal.
Algebr. Geom. Topol., Volume 8, Number 4 (2008), 2355-2389.
Received: 26 February 2008
Revised: 20 October 2008
Accepted: 26 October 2008
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Baues, Hans Joachim; Bleile, Beatrice. Poincaré duality complexes in dimension four. Algebr. Geom. Topol. 8 (2008), no. 4, 2355--2389. doi:10.2140/agt.2008.8.2355. https://projecteuclid.org/euclid.agt/1513796937